Diffusion-induced blowup in a nonlinear parabolic system

Noriko Mizoguchi, Hirokazu Ninomiya, Eiji Yanagida

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

A two-component semilinear parabolic system on a bounded domain with Neumann boundary conditions is studied. It is shown that for a certain kind of nonlinearity, the blowup of solutions may occur when the diffusion coefficients are not equal, though the corresponding ODE possesses a globally stable equilibrium.

Original languageEnglish
Pages (from-to)619-638
Number of pages20
JournalJournal of Dynamics and Differential Equations
Volume10
Issue number4
DOIs
Publication statusPublished - 1 Jan 1998

Keywords

  • Blowup
  • Parabolic systems

Fingerprint Dive into the research topics of 'Diffusion-induced blowup in a nonlinear parabolic system'. Together they form a unique fingerprint.

  • Cite this